# SDR VNAA9911003

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Harness
- Part number: B6444
- Condition: Failed
- Location: Lt Prop Heat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE TO CLT, THE FLIGHT CREW RECEIVED A LEFT HAND PROPELLER HEAT FAIL CAS MESSAGE.  THE FLIGHT CREW RETURNED TO CAK.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED 2 DE-ICE WIRING HARNESSES IN ACCORDANCE WITH HARTZELL MAINTENANCE MANUAL 61-00-60.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED TO SERVICE.
